# SDR UPS08552875

- Difficulty date: July 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Unknown
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF M380690 NR4 INERTIAL ESCAPE REEL REMOVED.  REPLACED NR 4 INERTIAL ESCAPE REEL IAW MM 25-61-02-2.
